MAUDE Adverse Event Report: MEDI-TATE LTD. ITIND, WITH SNARE, STERILE; WA2ITA00

MEDI-TATE LTD. ITIND, WITH SNARE, STERILE; WA2ITA00
Model Number WA2ITA00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Urinary Retention (2119); Renal Impairment (4499)
Date of Event 11/14/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced acute urinary retention following the application of the subject device.It was noted that due to the patient's anatomical presentation, there was difficulty in the application of the subject device, contributing to the retention.The patient presented to the emergency room and was hospitalized for management of urinary retention.The treatment included foley catheter placement, intravenous antibiotics for suspected infection, intravenous hydration, and monitoring of renal function.The urinary retention led to acute kidney injury, which was resolved with management during the stay.During the hospitalization, the subject device was removed.Additionally, as reported, the hospitalization was prolonged due to the patient's pre-existing conditions, including adrenal insufficiency, poorly controlled diabetes, and chronic immunosuppression there were no reports of further patient harm.

Brand Name
ITIND, WITH SNARE, STERILE
Common Device Name
WA2ITA00
Manufacturer (Section D)
MEDI-TATE LTD.
17 hauman street
hadera 38501 69
IS  3850169
MDR Report Key20909702
Report Number2429304-2024-01033
Device Sequence Number8465951
Product Code QKA
UDI-Device Identifier07290015518062
UDI-Public07290015518062
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/11/2024
Report Date (Section F) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberWA2ITA00
Device Lot Number15032023-1
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/14/2024
Event Location Hospital
Date Report to Manufacturer11/14/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/11/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown
Date Report Sent to FDA12/11/2024